Tornadoes · United States · Texas · 2015
EF1 tornado, Glazier to Fargo, Texas, November 16, 2015
From Glazier to Fargo, this EF1 tornado ran 43.0 miles across Hemphill, Lipscomb and Ellis counties on November 16, 2015, touching down at 8:20 PM CST and reaching 200 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- November 16, 2015
- Touchdown
- 8:20 PM CST (02:20 UTC)
- Lifted
- 9:13 PM CST (03:13 UTC)
- On the ground
- 53 minutes
- Path length
- 43.0 miles (69.2 km)
- Path width
- 200 yards (183 m)
- Deaths
- 0
- Injuries
- 0
- Counties
- Hemphill, Lipscomb and Ellis counties
- Touchdown point
- 36.033, -100.272
- Lift-off point
- 36.513, -99.794
- Record number
- 1511162020-01
The damage survey
5 damage points were recorded along this path by NWS AMA, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 90 mph.
- Debris from metal out building upstream. scattered down path. 75 yards wide. Smaller diameter power poles snapped in field to southwest.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
A powerful storm system brought significant severe weather to the region. Tornadoes, damaging winds, and large hail accompanied thunderstorms that formed during the afternoon hours and persisted into the evening. This was a very unusual event for late fall in the Central High Plains. One significant factor in this anomalous event was the presence of an unusual amount of moisture for mid-November, contributing to relatively high values of instability. No tornadoes had previously been documented in the Texas Panhandle during the month of November.
A line of storms formed along an eastward moving front overnight on the 16th and continued into the morning of the 17th. Several of these storms produced severe winds, and a few produced tornadoes.
Much of the track of this storm was across farmland which was inaccessible. Therefore, track width and tornado strengths are based on locations where it crossed roadways. One home sustained roof damage. Additional damage included trees, fences, metal sheds, and oil field equipment. A rating of EF-1 was assigned wit estimated maximum winds of 90 mph. The tornado started in northern Hemphill County and continued through Lipscomb County and into Ellis County, Oklahoma.
Much of the track of this storm was across farmland which was inaccessible. Therefore, track width and tornado strengths are based on locations where it crossed roadways. One home sustained roof damage. Additional damage included trees, fences, metal sheds, and oil field equipment. A rating of EF-1 was assigned with estimated maximum winds of 90 mph. The tornado started in northern Hemphill County and continued through Lipscomb County and into Ellis County, Oklahoma (see Storm Data for Oklahoma from NWS Norman for information about the ending location of this tornado).
This tornado moved into Oklahoma from Lipscomb County Texas (see Storm Data for the Texas Panhandle from NWS Amarillo for information about the beginning of this tornado). The tornado produced damage to trees and power lines as it move northeast across northern Ellis County.
The first damage known to occur with this tornado was damage to trees near EW 34 Road and NS 184 Road. A home received damage, sheds were destroyed, and trees were snapped between NS 186 and NS 187 on EW 31 Road. This tornado moved into Harper County west of Fort Supply.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
29 minutes of warning. NWS AMA issued a tornado warning for this county at 01:51 UTC, 29 minutes before the tornado touched down, in force until 02:22 UTC.
The county was under a tornado watch, issued at 19:07 UTC and running to 02:42 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 19:07 UTC | 02:42 UTC | Tornado Watch | AMA |
| 00:50 UTC | 01:30 UTC | Tornado Warning | AMA |
| 01:20 UTC | 02:00 UTC | Tornado Warning | AMA |
| 01:51 UTC | 02:22 UTC | Tornado Warning | AMA |
| 02:42 UTC | 04:36 UTC | Tornado Watch | AMA |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Enhanced Risk, with a 0.10 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 01:06 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the tornado touched down at Nov 16, 5:44 PM CST, 2 hours 36 minutes earlier.
Area forecast discussion, Nov 16, 5:44 PM CST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 544 PM CST MON NOV 16 2015 .AVIATION... SCATTERED THUNDERSTORMS WITH GUSTY WINDS WILL CONTINUE AROUND THE TAF SITES THROUGH THE MID EVENING. CLOUDS WILL DECREASE OVERNIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES TUESDAY MORNING WITH POSSIBLE GUSTS OVER 40 KNOTS. CLOUDS WILL LOWER BEHIND THE COLD FRONT...BUT THEY SHOULD REMAIN VFR. && .PREV DISCUSSION... /ISSUED 339 PM CST MON NOV 16 2015/ DISCUSSION... AS A LOW APPROACHES THE AREA...TEMPS THIS AFTERNOON HAVE REACHED THE 70S AND DEW POINTS INTO THE 50S. THIS HAS ALLOWED THE PANHANDLES TO BE PRIMED FOR SEVERE WEATHER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE WESTERN PANHANDLES AND WILL CONTINUE TO DEVELOP ACROSS THE AREA AND MOVE TO THE NORTHEAST. SOME OF THE STORMS HAVE ALREADY BEEN SEVERE WITH HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO 50 MPH. THE SEVERE THREAT WILL CONTINUE THROUGH THE AFTERNOON AND EVENING AS CAPE OVER THE EASTERN TWO THIRDS OF THE AREA IS FORECAST TO BE AROUND 1600J/KG. EFFECTIVE BULK SHEAR IS LARGE ENOUGH TO SUPPORT DISCRETE SUPERCELLS. HIRES MODELS ARE INDICATING THESE DISCRETE CELLS WILL TURN INTO A QLCS LATE THIS EVENING AND THIS LINE OF STORMS SHOULD MOVE OUT OF THE PANHANDLES BY MIDNIGHT IF IT FOLLOWS THE TEXAS TECH WRF. IF IT FOLLOWS THE HRRR...THE LINE WILL FORM EAST OF THE AREA. ON THE BACK SIDE OF THE LOW...THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE WILL SEE WRAP AROUND PRECIP IN THE FORM OF RAIN TRANSITIONING TO SNOW ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. THE NAM AND GFS ARE IN BETTER AGREEMENT ON THIS PART OF THE EVENT NOW AND ACCUMULATIONS SHOULD BE LIGHT WITH TOTALS UP TO ONE HALF INCH...MOSTLY IN THE NORTHWEST OKLAHOMA PANHANDLE. WINDS WILL STRENGTHEN TUESDAY TO THE 25 TO 35 MPH RANGE SO VISIBILITIES MAY DROP WHEN SNOW IS FALLING. THESE VALUES ARE CURRENTLY LOWER THAN BLIZZARD CONDITIONS BUT A WINTER WEATHER ADVISORY MAY BE NEEDED IF VISIBILITY DROPS LOW ENOUGH. AS THE LOW MOVES OFF TO THE NORTHEAST AND PRECIP MOVES OUT OF THE AREA...WEDNESDAY THROUGH NEXT TUESDAY ARE LOOKING TO BE DRY. TEMPS SHOULD BE AROUND SEASONAL VALUES EXCEPT FOR SATURDAY WHEN A DRY COLD FRONT MOVES THROUGH AND COOLS TEMPS FOR THE DAY BUT THE RETURN OF SOUTHERLY FLOW SHOULD BRING TEMPS BACK UP BY SUNDAY. BEAT && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/10
Hazardous weather outlook, Nov 16, 2:39 PM CST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 239 PM CST MON NOV 16 2015 OKZ001>003-TXZ001>020-171200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 239 PM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND EVENING. LARGE HAIL TO 2 INCHES AND DAMAGING WINDS TO 70 MPH WILL BE THE PRIMARY THREATS ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. THOUGH SEVERE WEATHER IS POSSIBLE AREA WIDE...THE GREATEST THREAT OF SIGNIFICANT SEVERE WEATHER WILL BE EAST OF A LINE FROM CLAUDE TO SPEARMAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW WILL BE POSSIBLE ACROSS MAINLY NORTHERN PARTS OF THE COMBINED PANHANDLES TUESDAY THROUGH TUESDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE DURING THIS TIME ESPECIALLY IN THE FAR NORTHWEST TEXAS AND WESTERN OKLAHOMA PANHANDLES...AN INCH OR LESS COULD FALL. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE EXPECTED TUESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS WILL LIKELY BE ACTIVATED THROUGH THE EVENING. BEAT
In the hours before
Local storm report, Nov 16, 7:33 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 1 E DUMAS 35.86N 101.97W
11/16/2015 MOORE TX BROADCAST MEDIA
UPROOTED TREE REPORTED IN DUMAS.
&&
EVENT NUMBER AMA1500776
LORENZENLocal storm report, Nov 16, 8:04 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
804 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2 E CANYON 34.98N 101.89W
11/16/2015 E1.00 INCH RANDALL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1500777
FENNERLocal storm report, Nov 16, 8:05 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
805 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND GST 3 SSW AMARILLO 35.16N 101.84W
11/16/2015 E60 MPH RANDALL TX PUBLIC
&&
EVENT NUMBER AMA1500778
LORENZENLocal storm report, Nov 16, 8:06 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
806 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL AMARILLO 35.20N 101.82W
11/16/2015 E1.00 INCH POTTER TX EMERGENCY MNGR
&&
EVENT NUMBER AMA1500779
LGLocal storm report, Nov 16, 8:09 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
809 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL AMARILLO 35.20N 101.82W
11/16/2015 E1.00 INCH POTTER TX EMERGENCY MNGR
MULTIPLE REPORTS OF QUARTER SIZE HAIL ACROSS DOWNTOWN
AMARILLO.
&&
EVENT NUMBER AMA1500780
LORENZENLocal storm report, Nov 16, 8:10 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
810 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 5 SSW AMARILLO 35.14N 101.85W
11/16/2015 E1.00 INCH RANDALL TX NWS EMPLOYEE
HAIL AT 58TH AND WASHINGTON.
&&
EVENT NUMBER AMA1500781
LGThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Dodge City, (KDDC), 00:00Z
2.3 hours before the tornado, 167 km from the path. November 17, 2015.
- Mixed-layer CAPE
- 994 J/kg
- Mixed-layer CIN
- -42 J/kg
- Surface CAPE
- 1518 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 11.3
- 0-3 km lapse rate
- 6.8 K/km
Dodge City, (KDDC), 12:00Z
9.7 hours after it, 167 km from the path. November 17, 2015.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -121 J/kg
- Surface CAPE
- 77 J/kg
- Mixed-layer LCL
- 1629 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 6.1 K/km
The radar
The Dodge City radar (KDDC), 166 km away, was scanning. The volume nearest the touchdown began at 02:22 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 00:02 UTC | HAIL 1.75 | 19 Sw Wolf Creek Park | Roberts, TX | GOLFBALL SIZED HAIL REPORTED NEAR WOLF CREEK PARK. |
| 01:05 UTC | TORNADO | 10 E Perryton | Ochiltree, TX | SPOTTER REPORTED ONGOING LARGE TORNADO |
| 01:12 UTC | TORNADO | 4 W Booker | Ochiltree, TX | BEAVER EMERGENCY MANAGER REPORTED TORNADO 4 MILES WEST OF BOOKER. |
| 01:13 UTC | TORNADO | 3 Nw Booker | Ochiltree, TX | MULTI VORTEX TORNADO. ANOTHER SATELLITE TORNADO WAS REPORTED WEST OF THERE. |
| 01:17 UTC | TORNADO | 5 S Elmwood | Beaver, OK | MULTI VORTEX TORNADO. |
| 01:24 UTC | TORNADO | 4 N Booker | Beaver, OK | TORNADO REPORTED 4 MILES NORTH OF BOOKER WITH POWER FLASHES. |
| 02:28 UTC | TORNADO | 12 Sw Wolf Creek Park | Ochiltree, TX | SPOTTER REPORTED TORNADO ON THE GROUND CROSSING HIGHWAY 70 SOUTHWEST OF WOLF CREEK PARK. |
| 02:51 UTC | HAIL 1.5 | 4 W Wolf Creek Park | Ochiltree, TX | THIN TORNADO AND PING PONG BALL SIZE HAIL SOUTHEAST OF PERRYTON. |
| 02:51 UTC | TORNADO | 4 W Wolf Creek Park | Ochiltree, TX | THIN TORNADO AND PING PONG BALL SIZE HAIL SOUTHEAST OF PERRYTON. |
| 02:55 UTC | HAIL 1.75 | 13 N Shattuck | Ellis, OK | HWY 283 13 MILES N OF SHATTUCK. |
| 03:05 UTC | TSTM WND DMG | 12 N Shattuck | Ellis, OK | 1 MILE OF POWER PLOES DOWN, HOME DAMAGED. HWY 15 .5 MILE WEST OF 283. |
| 03:06 UTC | TORNADO | 8 S Booker | Lipscomb, TX | BRIEF TORNADO REPORTED 8 MILES SOUTH OF BOOKER. |
| 03:36 UTC | TORNADO | 6 W Slapout | Beaver, OK | BRIEF TORNADO TOUCHDOWN IN AN OPEN FIELD. NO VISIBLE DAMAGE AND NO DAMAGE REPORTED. EF0. |
| 03:46 UTC | TSTM WND DMG | 5 Wnw Fort Supply | Harper, OK | FIVE POWERPOLES BROKEN AT THE BASE. |
| 03:46 UTC | TORNADO | 5 Wnw Fort Supply | Harper, OK | FIVE POWERPOLES BROKEN AT THE BASE. SPOTTERS REPORTED A TORNADO IN THE AREA. |
| 04:52 UTC | TSTM WND GST 61 | 2 Sw Gage | Ellis, OK | |
| 04:56 UTC | TSTM WND GST 58 | 2 Sw Gage | Ellis, OK |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2015 tornado in TexasEvery tornado in Texas since 1950Warnings in force in Texas nowThe forecast where you are
The other tornadoes of November 16, 2015
38 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| November 16 | 3:54 PM CST | EF0 | Grant, KS | 0.1 | 25 | |||
| November 16 | 5:14 PM CST | EF0 | Finney, KS | 4.6 | 50 | |||
| November 16 | 5:20 PM CST | EF0 | Gove, KS | 2.7 | 25 | |||
| November 16 | 5:30 PM CST | EF0 | Gove, KS | 1.8 | 25 | |||
| November 16 | 5:34 PM CST | EF1 | Gove, KS | 18.5 | 300 | |||
| November 16 | 5:38 PM CST | EF3 | Seward, KS | 51.3 | 2,000 | |||
| November 16 | 5:44 PM CST | EF0 | Armstrong, TX | 0.4 | 50 | |||
| November 16 | 5:44 PM CST | EF0 | Roberts, TX | 0.1 | 50 | |||
| November 16 | 5:56 PM CST | EF2 | Lane, KS | 16.5 | 1,500 | |||
| November 16 | 6:05 PM CST | EF0 | Roberts, TX | 0.3 | 50 | |||
| November 16 | 6:09 PM CST | EF0 | Carson, TX | 0.2 | 50 | |||
| November 16 | 6:19 PM CST | EF1 | Meade, KS | 6.3 | 100 | |||
| November 16 | 6:20 PM CST | EF3 | Gray, TX | 31.9 | 750 | |||
| November 16 | 6:27 PM CST | EF1 | Ness, KS | 3.9 | 200 | |||
| November 16 | 6:36 PM CST | EF1 | Norton, KS | 6.0 | 100 | |||
| November 16 | 6:42 PM CST | EF2 | Carson, TX | 10.4 | 175 | |||
| November 16 | 6:44 PM CST | EF0 | Ochiltree, TX | 3.7 | 100 | |||
| November 16 | 6:46 PM CST | EF2 | Gaines, TX | 5.6 | 100 | |||
| November 16 | 6:52 PM CST | EF1 | Ochiltree, TX | 5.8 | 200 | |||
| November 16 | 6:55 PM CST | EF2 | Gray, KS | 14.9 | 500 | |||
| November 16 | 7:00 PM CST | EF1 | Ochiltree, TX to OK | 5.2 | 400 | |||
| November 16 | 7:06 PM CST | EF3 | Gray, TX | 10.9 | 500 | |||
| November 16 | 7:06 PM CST | EF0 | Trego, KS | 1.7 | 100 | |||
| November 16 | 7:10 PM CST | EF1 | Norton, KS | 3.9 | 400 | $83,000 | ||
| November 16 | 7:10 PM CST | EF0 | Beaver, OK | 4.2 | 100 | |||
| November 16 | 7:22 PM CST | EF1 | Gray, TX | 16.0 | 300 | |||
| November 16 | 7:24 PM CST | EF1 | Norton, KS to NE | 18.4 | 400 | $50,000 | ||
| November 16 | 7:43 PM CST | EF0 | Hutchinson, TX | 0.6 | 50 | |||
| November 16 | 7:45 PM CST | EF0 | Roberts, TX | 7.2 | 50 | |||
| November 16 | 7:58 PM CST | EF0 | Potter, TX | 0.4 | 50 | |||
| November 16 | 8:13 PM CST | EF1 | Comanche, KS | 16.1 | 810 | |||
| November 16 | 8:19 PM CST | EF1 | Trego, KS | 0.8 | 100 | |||
| November 16 | 8:26 PM CST | EF1 | Ochiltree, TX | 14.6 | 70 | |||
| November 16 | 8:38 PM CST | EF1 | Comanche, KS | 5.3 | 460 | |||
| November 16 | 8:59 PM CST | EF0 | Lipscomb, TX | 4.7 | 100 | |||
| November 16 | 9:18 PM CST | EF2 | Harper, OK | 27.2 | 400 | $7,000 | ||
| November 16 | 9:24 PM CST | EF1 | Beaver, OK | 8.9 | 500 | |||
| November 16 | 10:09 PM CST | EF1 | Woods, OK | 3.3 | 200 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.